Smooth Extensions of Bernoulli Shifts

Tom 53 / 2005

Zbigniew S. Kowalski Bulletin Polish Acad. Sci. Math. 53 (2005), 157-168 MSC: Primary 37A40. DOI: 10.4064/ba53-2-5

Streszczenie

For homographic extensions of the one-sided Bernoulli shift we construct $\sigma$-finite invariant and ergodic product measures. We apply the above to the description of invariant product probability measures for smooth extensions of one-sided Bernoulli shifts.

Autorzy

  • Zbigniew S. KowalskiInstitute of Mathematics and Informatics
    Wrocław University of Technology
    Wybrzeże St. Wyspiańskiego 27
    50-370 Wroc/law, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek